# SDR FDEA201105241964

- Difficulty date: May 24, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1120, LBL 25 SEAT TRACK CORRODED.  BLENDED AREAS OF CORROSION WITH MATERIAL LOSS OF .070.  CLEAN UP MAX ALLOWED IS .040". AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 4.   R & R SEAT TRACK IAW SRM 51-10-02, 51-40-02, 51-40-05.
